Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

On the stable Andreadakis problem

Abstract : Let be the free group on n generators. Consider the group of automorphisms of acting trivially on its abelianization. There are two canonical filtrations on : the first one is its lower central series ⁎; the second one is the Andreadakis filtration ⁎, defined from the action on . In this paper, we establish that the canonical morphism between the associated graded Lie rings ⁎ and ⁎ is stably surjective. We then investigate a p-restricted version of the Andreadakis problem. A calculation of the Lie algebra of the classical congruence group is also included.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-univ-bourgogne.archives-ouvertes.fr/hal-02468983
Contributeur : Accord Elsevier Ccsd Connectez-vous pour contacter le contributeur
Soumis le : lundi 25 octobre 2021 - 13:19:38
Dernière modification le : mercredi 3 novembre 2021 - 06:28:32

Fichier

S002240491930101X.pdf
Fichiers produits par l'(les) auteur(s)

Licence


Distributed under a Creative Commons Paternité - Pas d'utilisation commerciale 4.0 International License

Identifiants

Collections

Citation

Jacques Darné. On the stable Andreadakis problem. Journal of Pure and Applied Algebra, Elsevier, 2019, 223 (12), pp.5484-5525. ⟨10.1016/j.jpaa.2019.04.010⟩. ⟨hal-02468983⟩

Partager

Métriques

Les métriques sont temporairement indisponibles